Monotonicity properties of the gamma function


Alzer H., Batir N.

APPLIED MATHEMATICS LETTERS, vol.20, no.7, pp.778-781, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 7
  • Publication Date: 2007
  • Doi Number: 10.1016/j.aml.2006.08.026
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.778-781
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

Let